Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Linguistics

An Interdisciplinary Journal of the Language Sciences

Editor-in-Chief: van der Auwera, Johan

6 Issues per year


IMPACT FACTOR 2016: 0.378
5-year IMPACT FACTOR: 0.897

CiteScore 2016: 0.50

SCImago Journal Rank (SJR) 2016: 0.309
Source Normalized Impact per Paper (SNIP) 2016: 1.158

Online
ISSN
1613-396X
See all formats and pricing
More options …
Volume 23, Issue 3 (Jan 1985)

Issues

A linear approach to coordinate deletion

ROBERT R. VAN OIRSOUW
Published Online: 2009-11-20 | DOI: https://doi.org/10.1515/ling.1985.23.3.363

About the article

Published Online: 2009-11-20

Published in Print:


Citation Information: Linguistics, ISSN (Online) 1613-396X, ISSN (Print) 0024-3949, DOI: https://doi.org/10.1515/ling.1985.23.3.363.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Richard Hudson
Journal of Linguistics, 1988, Volume 24, Number 02, Page 303
[2]
Richard A. Hudson
Journal of Linguistics, 1989, Volume 25, Number 01, Page 57
[3]
Timothy Osborne
Studia Linguistica, 2006, Volume 60, Number 1, Page 64
[4]
Mark J. Steedman
Linguistics and Philosophy, 1990, Volume 13, Number 2, Page 207

Comments (0)

Please log in or register to comment.
Log in